# SDR FDEA202405030566

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE UPPER FORMER AT STATION XOS 584 FOUND CRACK ABOUT   1 INCH. RIGHT WING FIXED LEADING EDGE CRACKED UPPER FORMER AT STATION XOS 584 REMOVED   AND REPLACED AS PER MD-11 SRM 51-31-01-0G. FORMER FABRICATED AS PER DOUGLAS   DRAWING ARB 2931 REVISION H. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
